MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PSN FEM CR POR CCR STD SZ 11 R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL

ZIMMER BIOMET, INC. PSN FEM CR POR CCR STD SZ 11 R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL
Catalog Number 42502807002
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.H6: proposed component code: mechanical (g04) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a femoral component was not used due to damaged packaging and questioned sterility.Upon opening the outer box during setup for implantation on an unknown date, the packaging was noted to be heavily deformed and warped.Although the seals appeared intact, the surgical team questioned the sterility of the device and decided not to use it.The device was not implanted.No known impact or consequence to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, h2, h6.The reported event was able to be confirmed via product return.Visual examination of the returned product found the sterile packaging exhibited thermal damage.The inner blister seal was measured and found to be narrow, however, there is sufficient adhesive residue on the blister flange, which indicates the seal was conforming.Sterility is considered not breached.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported event is attributed to a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
PSN FEM CR POR CCR STD SZ 11 R
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23556363
Report Number0001822565-2025-04129
Device Sequence Number9829521
Product Code MBH
UDI-Device Identifier00889024230842
UDI-Public(01)00889024230842(17)350225(10)67001203
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42502807002
Device Lot Number67001203
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown